# SDR 96ZZZM1384

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606002
- Condition: Inop
- Location: 3l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT AT 31-33 ABC INOP.  REPAIRED WIRES, CHECKED OK.  EXTERIOR EMERGENCY LIGHT AT 3L DOOR INOP.  RELAMPED, CHECKED OK.  E-PATH LIGHT AT 5ABC INOP.  RELAMPED, CHECKED OK.  (M)
